Korean J. Math.  Vol 25, No 2 (2017)  pp.211-214
DOI: http://dx.doi.org/10.11568/kjm.2017.25.2.211

A remark on a triple points in the boundary of quaternionic hyperbolic space

Joonhyung Kim

Abstract


In this paper we consider a triple of distinct points in the boundary of quaternionic hyperbolic space and detect where these points are by using the quaternionic triple product.

Keywords


Quaternionic hyperbolic space, Quaternionic Cartan angular invariant.

Subject classification

20H10; 30F35; 30F40; 57S30

Sponsor(s)

Hannam University

Full Text:

PDF

References


B. N. Apanasov and I. Kim, Cartan angular invariant and deformations of rank 1 symmetric spaces, Sbornik: Mathematics 198:2 (2007), 147–169. (Google Scholar)

W. M. Goldman, Complex hyperbolic Geometry, Oxford Univ. Press, (1999). (Google Scholar)

I. Kim and J. R. Parker, Geometry of quaternionic hyperbolic manifolds, Math. Proc. Camb. Phil. Soc. 135 (2003), 291–320. (Google Scholar)

J. Kim, Quaternionic hyperbolic Fuchsian groups, Linear algebra and its applications 438 (2013), 3610–3617. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr